# SDR DHL9972742C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT STA 1183 VERTICAL I BEAM RBL 36.83 O/B FLANGE WL 235.  REMOVED FASTENERS AT BS 1183 AFT BLKHEAD VERTICAL BEAM RBL PER SRM 51-30-2, STOP DRILLED IAW NDT MANUAL 51-00-00 PART 6 FIGURE 4.  NO FURTHER CRACK INDICATION NOTED.  INSTALLED REPAIR KIT ON 1183 VERT I BEAM RBL 36.83 IAW SB 53-0192.  ALL PARTS AND AREA TREATED AND PRIMED PER B727 SRM 51-10-2 N/R 3693.
